# SDR 2008FA0000594

- Difficulty date: August 11, 2008
- Submitted: September 16, 2008
- Operation: General aviation
- Aircraft: N897CW
- Make and model: Braero BAE125800A
- Aircraft serial: 258077
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: MC1014101
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE OXYGEN MASKS WERE FOUND TO HAVE THE SAME FAULT. WHEN THE EMERGENCY/PRESS TO TEST CONTROL WAS TURNED TO EMERGENCY THERE WAS NOT A POSITIVE INCREASE IN PRESSURE. REF MFG MM 35-20-52, PAGE 502 TEST (13). PROBABLE CAUSE: UNKNOWN, RECOMMENDATION: INCREASE HOW OFTEN CREW OXYGEN MASKS ARE TESTED AND INSURE THAT THEY ARE BEING TESTED PROPERLY. (K)
